# SDR R61A201404130535

- Difficulty date: April 13, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N328NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4328
- Aircraft time: 6,693 hours, 6,353 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PRIOR TO FL 240, CREW RECEIVED INTERMITTENT INDICATION ON NR 1 SIDE FOR CHECK FIRE DETECTOR E1 AND B FAULT LIGHTS WITH CIRCUIT BREAKER K7 TRIPPED ON CAPTAINS SIDE PANEL.  ELECTED TO RETURN TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND A CHAFED WIRE THAT WAS TOUCHING A BOLT IN THE LT WHEEL WELL, CAUSING THE FAULT. MAINTENANCE REPAIRED THE WIRE IN THE LT WHEEL WELL IAW AMM AND OPS CHECKED GOOD. ACFT IS GOOD FOR SERVICE.
